Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On totally minimal sets


Author: Hsin Chu
Journal: Proc. Amer. Math. Soc. 13 (1962), 457-458
MSC: Primary 54.85; Secondary 22.40
DOI: https://doi.org/10.1090/S0002-9939-1962-0138097-5
MathSciNet review: 0138097
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    H. Anzai and S. Kakutani, Bohr compactifications of a locally compact abelian group I, Proc. Imperial Acad. Tokyo 19 (1943), 476-480. ---, Bohr compactifications of a locally compact abelian group. II, Proc. Imperial Acad. Tokyo 19 (1943), 533-539. W. Gottschalk and G. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. A. Weil, L’intégration dans les groupes topologiques et ses applications, Actualités Sci. Ind. Nos. 869-1145, Paris, Hermann, 1953.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85, 22.40

Retrieve articles in all journals with MSC: 54.85, 22.40


Additional Information

Article copyright: © Copyright 1962 American Mathematical Society